Jump to content

crashoran

Member Since 10 Oct 2007
Offline Last Active Yesterday, 10:22 AM

Topics I've Started

Cyst Didn't Come To A Head, But It Will Scar. How To Minimize?

16 October 2014 - 09:59 PM

So i have a cyst on my cheek that I stopped before it came to a head (with bp), and it's now going down. I know that it's going to leave a rolling scar though.

 

What can I do to prevent it from scarring really bad?


Borage Oil

17 February 2014 - 06:44 PM

I want to take borage oil for joint pain I'm experiencing from accutane. Is it safe? It doesn't have any vitamin A, from what I can tell.


26 Year Old Male First Course.

16 February 2014 - 05:49 PM

I decided after 12 years, that I wouldn't take any more antibiotics. I tried a gluten free diet, paleo diet, all supplements. I tried a liver cleanse that involved fasting and drinking straight olive oil. I tried drinking water/using toothpaste without flouride. I tried a 3 day apple fast. So many other ridiculous things.

 

So after I stopped my last 6 month course of doxycycline, I went to my dermatologist and started on Amnesteem. I'll try to keep this updated.

 

I'm 150lbs and taking 40mg once per day. My first month cost $210.00 USD with insurance

 

Examples of my breakouts:

Attached File  photo.JPG   29.29K   71 downloads

Attached File  photo 1.JPG   43.91K   111 downloads

 

Day 1 of Accutane (~2 weeks after stopping doxycycline)

Attached File  photo 2.JPG   26.61K   70 downloads


How To Maximize Accutane Treatment?

14 February 2014 - 04:35 PM

I know that I need to eat a fatty meal with each dose, what are some other things I can do to ensure I will not relapse?

 

Are there certain things I can do to prevent joint problems and hair loss?

 

Thanks


Tazorac & Thick Facial Hair

23 December 2013 - 10:33 PM

Is there anybody here that uses topical retinoids and also has really thick facial hair?

I'm supposed to only use a pea size on my entire face, but with the amount of stubble I produce even a couple of hours after shaving, it's impossible just to use a pea size. It's like the hair absorbs most of it or something. Anybody else experience the same thing?

 

Also, would switching from Tazorac to Retin-a help at all? I've been on the Taz for about 6 months and see some improvement but was hoping for more.

 

Thanks